# SDR SWAA2013072218379

- Difficulty date: July 21, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N972AT
- Make and model: Boeing 717-200
- Aircraft serial: 55033
- Aircraft time: 34,975 hours, 23,125 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 64769001005
- Condition: Leaking
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, S, B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DURING INITIAL CLIMB OUT, ACRID SMELL NOTED IN COCKPIT, FLIGHT ATTENDANT’S REPORTED MILD SMOKE & ELECTRIC ARCING VICINITY OF COFFEE-MAKER CIRCUIT BREAKERS.  FOUND NR 2 COFFEE MAKER RACK LEAKING CAUSING WIRING HARNESS BELOW FOR NR 3 COFFEE MAKER TO SHORT.  R&R HARNESS & CONNECTOR@ NR 3 COFFEE MAKER RACK IAW WDM. R&R WATER INLET CONNECTOR ASSEMBLY @ NR 2 COFFEE MAKER RACK IAW MM. R&R NR 3 COFFEE MAKER.
